BIROn - Birkbeck Institutional Research Online

    The Bouchaud-Anderson model with double-exponential potential

    Muirhead, S. and Pymar, Richard and dos Santos, R.S. (2019) The Bouchaud-Anderson model with double-exponential potential. The Annals of Applied Probability 29 (1), pp. 264-325. ISSN 1050-5164.

    BAMDE_2ndrevision.pdf - Author's Accepted Manuscript

    Download (557kB) | Preview


    The Bouchaud-Anderson model (BAM) is a generalisation of the parabolic Anderson model (PAM) in which the driving simple random walk is replaced by a random walk in an inhomogeneous trapping landscape; the BAM reduces to the PAM in the case of constant traps. In this paper we study the BAM with double-exponential potential. We prove the complete localisation of the model whenever the distribution of the traps is unbounded. This may be contrasted with the case of constant traps (i.e. the PAM), for which it is known that complete localisation fails. This shows that the presence of an inhomogeneous trapping landscape may cause a system of branching particles to exhibit qualitatively distinct concentration behaviour.


    Item Type: Article
    Keyword(s) / Subject(s): Parabolic Anderson model, Bouchaud trap model, intermittency localisation
    School: Birkbeck Faculties and Schools > Faculty of Science > School of Computing and Mathematical Sciences
    Depositing User: Richard Pymar
    Date Deposited: 24 Jul 2018 09:45
    Last Modified: 09 Aug 2023 12:44


    Activity Overview
    6 month trend
    6 month trend

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item